MAUDE Adverse Event Report: CYNOSURE INC. SCULPSURE

CYNOSURE INC. SCULPSURE
Model Number 100-7026-010
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 08/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
In this incident, patient experienced swelling and pain following a laser procedure with the sculpsure.The patient was given medication for post treatment care and had medical intervention at the emergency room.User error was involved in the event because the treatment parameters were not followed per the clinical reference guide.The device was evaluated and operated as intended within specification.Permanent injury is not expected from this event.Patient is now doing better, healing well from the event.Swelling and pain are expected side effects from laser treatments, however this is reportable because the patient had medical intervention.
 
Event or Problem Description
Patient had medical intervention following a laser procedure for swelling/pain.

Brand Name
SCULPSURE
Common Device Name
SCULPSURE
Manufacturer (Section D)
CYNOSURE INC.
5 carlisle road
westford MA 01886
MDR Report Key7911697
Report Number1222993-2018-00022
Device Sequence Number13931659
Product Code PKT
UDI-Device Identifier00841494100032
UDI-Public(01)00841494100032(11)170306
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K171992
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number100-7026-010
Device Catalogue Number105-7026-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2018
Initial Report FDA Received Date09/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;